# SDR A6WA2018031345683

- Difficulty date: March 6, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Gouged
- Location: Bs 618-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM INBD OF CARGO DOOR,  BS 618 - 621 HAS SEVERAL GOUGES.  REPLACED THE BEAM.
